Duke Mathematical Journal

Sequence completion of lattice moduls

C. J. Everett

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 11, Number 1 (1944), 109-119.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077472375

Digital Object Identifier
doi:10.1215/S0012-7094-44-01112-9

Mathematical Reviews number (MathSciNet)
MR0009592

Zentralblatt MATH identifier
0060.06301

Subjects
Primary: 09.1X

Citation

Everett, C. J. Sequence completion of lattice moduls. Duke Math. J. 11 (1944), no. 1, 109--119. doi:10.1215/S0012-7094-44-01112-9. https://projecteuclid.org/euclid.dmj/1077472375


Export citation